Doctorate Students

  • Junyu Meng (2023-), The variety of twisted cubics: geometry, derived category and applications, codirected with Thomas Dedieu.

  • Yingqi Liu (2021-), Linear sections of homogeneous varieties and rigidity problems, codirected with Baohua Fu.

    • Moduli of codimension two linear sections of subadjoint varieties, arXiv:2403.17230
    • A characterization of irreducible Hermitian symmetric spaces of tube type by ℂ∗-actions, arXiv:2302.04472
    • Additive actions on hyperquadrics of corank two, arXiv:2201.11268

  • Vladimiro Benedetti (2015-2018), Special subvarieties of homogeneous spaces.
    Vladimiro is now Associate Professor at the University of Nice Côte d'Azur.

  • Roland Abuaf (2010-2013), Around homological projective duality and non commutative resolutions of singularities.
    Roland spent two years on a postdoc position at Imperial College (London) with Richard Thomas.
    Then he was for one year a postdoc fellow of the IHES. He is now teaching in Classes Preparatoires in Paris.

  • Mateusz Michalek (2008-2012), Phylogenetic models and toric varieties , codirected with Jarek Wisniewski.
    Mateusz is Professor in Algebraic Geometry at the University of Konstanz.

  • Clélia Pech (2008-2011), On the quantum cohomology of odd symplectic varieties.
    Clélia got a Lecturer position at the University of Kent.

  • Michaël Le Barbier Grünewald (2005-2009), Varieties of reductions for reductive algebraic groups , codirected with Nicolas Ressayre.
    Michaël is Senior Infrastructure Consultant at ThoughtWorks in Köln, Germany.

  • Ion Mihai (2002-2005), Odd symplectic flag varieties.
    The results of Ion's thesis are partially published in the paper
    Odd symplectic flag manifolds, Transformation Groups 12, 573-599 (2007).

  • Pierre-Emmanuel Chaput (2000-2003), Geometry of some algebras and vanishing theorems.
    Pierre-Emmanuel is Full Professor in Nancy.

Thanks to Frans Marcelis for the picture.
The harmonic cubes in Heawood graph are taken from my paper Configurations of lines and models of Lie algebras, Journal of Algebra 304 (2006), 457-486.